# SDR SWAA2022101157867

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 58,202 hours, 30,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON CABIN AND LH OVER WING EMERGENCY LIGHT INOP / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06. OP CHECK GOOD.
